I was put on Yasmin on December 18, 2006. I had never taken the pill before. I am 38 years old (39 next month) and have no children.
The side effects I have experienced on this drug is
Blurred Vision and spots before my eyes
Heavier than usual Period
Period lasted longer than usual - I still have it
Very Bad Acne
Large Breast Pimple
Very bad Yeast Infection
Very Dry Mouth
Terrible Back Pains
I have just read that women over 35 who suffer from Migraine headaches (which I do when I have my period) should definitely not take the pill as clots could form behind their eyes. I am TERRIFIED that I am going to lose my vision or that I have done damage to my eyes.
I am stopping the pill today and wanted to know if anyone else experienced vision problem or loss of sight and if they stopped taking the pill, did their vision go back to normal?
Could I have done irreprepable damage to my body (and my eyes) in just one month on this pill?
Well i had to stop taking Yasmin because it made my migraines so bad I was actully hospitalized once thinking I was dying due to an anuerism (sp?). I asked my doctor to put me back on to low ogestrel.
Well a week after starting low ogestrel i has a terrrible panic attack and after a few more panic attacks I went back to my doctor and she did a blood test...stating that it was probably my thyroid. Turns out nothing is your with my blood. But she refuses to do a hormone test, yet prescribes a different pill called Yaz!
The side effects go as follows.....
Hair Loss (starting for me at the age of 26!)
Uncontrolable Emotions (especially about a week before my cycle)
I was unable to lose weight
Leg Cramps (which had to be evaluated in the E.R.)
The only good thing that I can say about this pill was that it was effective & I was not bloated come time for my period.
Other than that, it is definately not worth the side effects, especially the hair loss & the pain that I experienced in my legs. I literally would wake up at night having to prevent myself from screaming!
She was having palpitations,insomnia,blurred vision, UTIs, kidney infections, lack of concentration, anxiety, depression, nightmares and horrific thoughts of suicide. After she told her gynecologist she was sent to the psych ward and no one believes that it could be the Yasmin. They think she is on drugs!
She was completely normal when I met her. She started taking it not long after I met her a year 1/2 ago and I slowly watched her go down hill.
Beware of this OC pill !!!!!!!!
Read more here: http://www.createforum.com/yasminsideeffec/viewforum.php?f=1&mforum=yasminsideeffec
I read on expedia that they us anti androgens to stop sex drive for men who sex offend!!!!!
I had mild side effects that started to escalate over 3 years.
headaches on RHS of my head, put on 1 stone (have lost 2 pounds in 8 days off the pill) now on mercilon
personally i think the progesterone may dry up skin (not a pimple,) but I had bleeding gums, wierd salt taste in my mouth sometimes, tiredness,
lethargy, lack of sex drive, slight loss of scalp hair (very thick hair got alot sleeker but lost my natural mane!)
personally i think side effects creep up on you over time.
because they are so subtle you don't notice its the pill
i have needed less sleep , have not had to get up to wee in the night (which I did have to on this pill)
safest pill are the levongestral pills for history of clots but mercilon is a low oestrogen and newer progesterone, think it is lower side effects than the phase 2 pills
have to say yasmin is the only pill to cause me depression,
one pill caused me acne (but thats only because i had just got over hep A so i believe the liver has to filter hormones)
i have been on yazmin for over seven months now. I was placed on it to regulate my cycle. I never had a problem with the pill before and I'm am not entirely sure but I think Yazmin is responsible for my sudden migranes lasting ulmost two and a half weeks, nausea, diarrehea, leg cramping, mood swings and irritability, excessive tiredness. I thought I was pregnant at first due to all my symptoms even though i hadn't missed a period and I had a negative pregnancy test. I just had finished my tablet free break and I havn't restarted a new pack. I honestly think I'm losing my mind.
I thought yazmin was doing so well, my periods were regular, short and not so painful, but suddenly im in so much pain. I can hardly leave my bed, my legs hurt and my headache wont move.